Bettors Love Skewness, Not Risk, at the Horse Track
Joseph Golec and
Journal of Political Economy, 1998, vol. 106, issue 1, 205-225
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (119) Track citations by RSS feed
Downloads: (external link)
http://dx.doi.org/10.1086/250007 main text (application/pdf)
Access to the online full text or PDF requires a subscription.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:106:y:1998:i:1:p:205-225
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().